MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3788
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event estimated.
 
Event or Problem Description
It was reported that the patient's device was not able to connect to external devices.Upon further investigation the patient does not have any of their charging or controlling equipment, therefor the patient did not recharge the ipg as recommended in years.In turn, the ipg became inoperable, and patient lost therapy.Surgical intervention may take place at a future date to address the issue.
 
Additional Manufacturer Narrative
Date of event estimated.The device has not been returned for analysis.A review of documentation supplied with the implant states that the implant must be charged every 30 to 90 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.

Brand Name
EON MINI IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19664506
Report Number1627487-2024-09617
Device Sequence Number6483671
Product Code LGW
UDI-Device Identifier05415067019554
UDI-Public(01)05415067019554(10)5161539(17)170630
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model Number3788
Device Catalogue Number3788
Device Lot Number5161539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexMale